Jul 12, 2013
I have been on Atripla (Pulled off of it due to it attacking my CNS) then switched to Isentress, Travada. After a few yrs on Isn/Trav I stopped taking them due to fatigue, total lack of concentration whereas I couldnt function and locate work (took hrs to do 1 app for work and interviews were disasters-couldnt focus and then tons of anxity). After years of trying to communicate this to my healthcare provider, I stopped all meds. And wouldnt you know! I felt like myself-hadnt felt like myself in more than 5 yrs. Fatigue was gone, anxity gone, concentration was back, and I could hold a conversation and remember things plus I stopped giving blank stares at folks cause I wasnt following what folks were saying. Im back to myself 100%! Now, this is the deal. Just got my test results back. And I need to start taking meds again. NP wants me on Stribild but the side-effects are horrible as well. The thing is here, I am not on disability-I have to work if I need to live and I cannot seem to work if on meds. But if I am not on meds, then I cannot live. So Im at a catch 22 here. My questions here are: What are the drugs w/less side effects? And if I get on meds and I start going down hill again, how can I survive without work? Can I go on disability due to the side effects of the meds?
Response from Dr. Henry
Frustration is understandable. You might consider a regimen not containing NRTIs in the case that class of drugs was a common theme in your previous regimens and many have contribute to your particular problems (such as ritonavir/darunavir + etravirine or dolutegravir) depending on your entire treatment history and resistance status. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Window For Hiv Blood Testing After 54 Days
- How Long Can Hiv Lie Dormant?
- Should Aids Victims Be Isolated To Stop The Spread Of The Aids Virus?
- What Type Of People Can't Catch The Hiv Virus?
- Ethical Issues On Improper Disclosure Of Protected Health Information On Patients With Hiv Or Aids
- Acupuncture And Hiv
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.